MAUDE Adverse Event Report: DePuy Orthopaedics Inc US SIGMA; Sigma Revision Implant : Knee Tibial Insert

DePuy Orthopaedics Inc US SIGMA; Sigma Revision Implant : Knee Tibial Insert
Catalog Number 962361
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Thayer school of engineering at dartmouth first report of retrievals for statement of work 10 for q2 of 2026.Darthmouth is the research location, and not the facility of placement.A depuy synthes implant was revised and reviewed for analysis.Reason for revision: revision due to infection.The non-articular surface of the mobile-bearing polyethylene tibial insert shows minor yellowing.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: this device is a peripheral of the velys hip navigation system distributed by depuy synthes joint reconstruction as a non-medical device.The product is designed, manufactured, and labeled by the legal manufacturer supplier.No further investigation required as this device is distributed as a non-medical device.Additional complaint information monitoring for potential signals will be conducted through complaint trending as part of post market surveillance.Device history lot no dhr or mre is needed for peripherals.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA
Common Device Name
Sigma Revision Implant : Knee Tibial Insert
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50168311
Report Number1818910-2026-13505
Device Sequence Number5278864
Product Code NJL
UDI-Device Identifier10603295242482
UDI-Public(01)10603295242482(17)200531(10)670465
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number962361
Device Lot Number670465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown